zbMATH — the first resource for mathematics

Found 5 Documents (Results 1–3)

Carvalho, Alexandre N. (ed.) et al., Contributions to nonlinear elliptic equations and systems. A tribute to Djairo Guedes de Figueiredo on the occasion of his 80th birthday. Cham: Birkhäuser/Springer (ISBN 978-3-319-19901-6/hbk; 978-3-319-19902-3/ebook). Progress in Nonlinear Differential Equations and Their Applications 86, 389-403 (2015).
MSC:  35J92
BibTeX Cite
Full Text: DOI

Filter Results by …

Document Type
Year of Publication